# SDR CA991208087

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7603 · Power Lever
- Part: Bellcrank
- Part number: 205060751003
- Condition: Broken
- Location: Power Lever
- Component: T5313B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BELLCRANK FAILED ON POWER LEVER.
